# SDR UIEA2023101300904

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B142679
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND SHEAR TIE CRACK AT STA 1000 RBL 57/5( 1) REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 98. 2) INSTALLED NEW SHEAR TIE IAW EI T2023A53M-2465 REV 0, EI ATTACHING TO W/O: 8745973. 3) ACCOMPLISHED EI T2023A53M-2465 REV 1, EI ATTACHING TO WO: 875973 & EO 4453C024 PART 9 REV 3. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
